# SDR REXA2022122202723

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 18,620 hours, 13,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE INTEROR AND EXTERIOR EMERGENCY LIGHTS OUT BY EXIT ROW.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY ASSY PACK 3 IAW CRJ900 AMM 33-51-17. OPS CHECK GOOD.
